American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35D10) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] Shenzhou Zheng and Zhaosheng Feng. Green functions for a class of nonlinear degenerate operators with X-ellipticity. Trans. Amer. Math. Soc. 364 (2012) 3627-3655.
Abstract, references, and article information   
View Article: PDF

[2] Isroil A. Ikromov and Detlef Müller. On adapted coordinate systems. Trans. Amer. Math. Soc. 363 (2011) 2821-2848. MR 2775788.
Abstract, references, and article information   
View Article: PDF

[3] Paulo A. S. Caetano and Paulo D. Cordaro. Gevrey solvability and Gevrey regularity in differential complexes associated to locally integrable structures. Trans. Amer. Math. Soc. 363 (2011) 185-201. MR 2719678.
Abstract, references, and article information   
View Article: PDF

[4] Eric T. Sawyer and Richard L. Wheeden. Degenerate Sobolev spaces and regularity of subelliptic equations. Trans. Amer. Math. Soc. 362 (2010) 1869-1906. MR 2574880.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Manel Sanchón and José Miguel Urbano. Entropy solutions for the $p(x)$-Laplace equation. Trans. Amer. Math. Soc. 361 (2009) 6387-6405. MR 2538597.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Günther Hörmann, Michael Oberguggenberger and Stevan Pilipovic. Microlocal hypoellipticity of linear partial differential operators with generalized functions as coefficients. Trans. Amer. Math. Soc. 358 (2006) 3363-3383. MR 2218979.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Cristian E. Gutiérrez and David Hartenstine. Regularity of weak solutions to the Monge--Ampère equation. Trans. Amer. Math. Soc. 355 (2003) 2477-2500. MR 1973999.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Jana Björn. Boundedness and differentiability for nonlinear elliptic systems. Trans. Amer. Math. Soc. 353 (2001) 4545-4565. MR 1851183.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Cristian E. Gutiérrez and Qingbo Huang. Geometric properties of the sections of solutions to the Monge-Ampère equation. Trans. Amer. Math. Soc. 352 (2000) 4381-4396. MR 1665332.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Daniel Daners. Robin boundary value problems on arbitrary domains. Trans. Amer. Math. Soc. 352 (2000) 4207-4236. MR 1650081.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Antonio Bove and David S. Tartakoff. Propagation of Gevrey Regularity for a Class of Hypoelliptic Equations. Trans. Amer. Math. Soc. 348 (1996) 2533-2575. MR 1340171.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] J.-M. Rakotoson and William P. Ziemer. Local behavior of solutions of quasilinear elliptic equations with general structure . Trans. Amer. Math. Soc. 319 (1990) 747-764. MR 998128.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] William P. Ziemer. Regularity of weak solutions of parabolic variational inequalities . Trans. Amer. Math. Soc. 309 (1988) 763-786. MR 961612.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] C. J. Xu and C. Zuily. Smoothness up to the boundary for solutions of the nonlinear and nonelliptic Dirichlet problem . Trans. Amer. Math. Soc. 308 (1988) 243-257. MR 946441.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] M. Bertsch and J. Hulshof. Regularity results for an elliptic-parabolic free boundary problem . Trans. Amer. Math. Soc. 297 (1986) 337-350. MR 849483.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Michael Meier. Liouville theorems, partial regularity and H\"older continuity of weak solutions to quasilinear elliptic systems . Trans. Amer. Math. Soc. 284 (1984) 371-387. MR 742430.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Karl Gustav Andersson. Analytic wave front sets for solutions of linear differential equations of principal type . Trans. Amer. Math. Soc. 177 (1973) 1-27. MR 0316871.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 17 of 17 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia